Inversion and description of hyperbolic potentials with $L_p$-densities
Doklady Akademii Nauk, Tome 329 (1993) no. 5, pp. 550-552
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_329_5_a5,
author = {V. A. Nogin and E. V. Sukhinin},
title = {Inversion and description of hyperbolic potentials with $L_p$-densities},
journal = {Doklady Akademii Nauk},
pages = {550--552},
year = {1993},
volume = {329},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_329_5_a5/}
}
V. A. Nogin; E. V. Sukhinin. Inversion and description of hyperbolic potentials with $L_p$-densities. Doklady Akademii Nauk, Tome 329 (1993) no. 5, pp. 550-552. http://geodesic.mathdoc.fr/item/DAN_1993_329_5_a5/